# SDR 2002FA0000408

- Difficulty date: February 7, 2002
- Submitted: March 28, 2002
- Operation: General aviation
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- System (JASC): 3397 · Light System Wiring
- Part: Transformer
- Part number: 3057992
- Condition: Arced
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT TERMINALS ON THE TRANSFORMER ASSEMBLY SHOWS A CLEAR EVIDENCE OF ARCING ONE OF THE TERMINALS HAD BURNED OFF.  MFG HAS A SIL.  REGARDING THIS CONDITION.
